Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Partial differential equations, initial value problems and time-dependant initial-boundary value problems")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3470

  • Page / 139
Export

Selection :

  • and

High-order finite difference schemes for the solution of the generalized Burgers―Fisher equationSARI, Murat; GÜRARSLAN, Giirhan; ZEYTINOGLU, Asuman et al.International journal for numerical methods in biomedical engineering (Print). 2011, Vol 27, Num 8, pp 1296-1308, issn 2040-7939, 13 p.Article

Shape variable radial basis function and its application in dual reciprocity boundary face methodFENGLIN ZHOU; JIANMING ZHANG; XIAOMIN SHENG et al.Engineering analysis with boundary elements. 2011, Vol 35, Num 2, pp 244-252, issn 0955-7997, 9 p.Article

IRBFN-based multiscale solution of a model 1D elliptic equationAN-VO, D.-A; TRAN, C.-D; MAI-DUY, N et al.WIT transactions on modelling and simulation. 2011, Vol v. 52, pp 241-251, isbn 978-1-8456-4543-4 1-8456-4543-X 978-1-84564-542-7, 1Vol, 11 p.Conference Paper

Nontrivial Solutions of Boundary Value Problems of Second-Order Dynamic Equations on an Isolated Time ScaleBERGER, H.Nonlinear dynamics and systems theory. 2009, Vol 9, Num 1, pp 23-36, issn 1562-8353, 14 p.Article

Superconvergence of the continuous Galerkin finite element method for delay-differential equation with several termsZHIGUANG XIONG.Journal of computational and applied mathematics. 2007, Vol 198, Num 1, pp 160-166, issn 0377-0427, 7 p.Article

A second order accurate embedded boundary method for the wave equation with dirichlet dataKREISS, Heinz-Otto; PETERSSON, N. Anders.SIAM journal on scientific computing (Print). 2006, Vol 27, Num 4, pp 1141-1167, issn 1064-8275, 27 p.Article

Fourth-order nonoscillatory upwind and central schemes for hyperbolic conservation lawsBALAGUER, Angel; CONDE, Carlos.SIAM journal on numerical analysis. 2006, Vol 43, Num 2, pp 455-473, issn 0036-1429, 19 p.Article

The gauge-uzawa finite-element method. Part I: The navier-stokes equationsNOCHETTO, Ricardo H; PYO, Jae-Hong.SIAM journal on numerical analysis. 2006, Vol 43, Num 3, pp 1043-1068, issn 0036-1429, 26 p.Article

A new type of boundary treatment for wave propagationTORNBERG, A.-K; ENGQUIST, B; GUSTAFSSON, B et al.BIT (Nordisk Tidskrift for Informationsbehandling). 2006, Vol 46, issn 0006-3835, S145-S170, SUPArticle

Conservative solution of the fokker-planck equation for stochastic chemical reactionsFERM, Lars; LÖTSTEDT, Per; SJÖBERG, Paul et al.BIT (Nordisk Tidskrift for Informationsbehandling). 2006, Vol 46, issn 0006-3835, S61-S83, SUPArticle

Numerical solution of higher order systems of IVPs using generalized STWS techniqueEMIMAL KANAGA PUSHPAM, A; PAUL DHAYABARAN, D; HENRY AMIRTHARAJ, E. C et al.Applied mathematics and computation. 2006, Vol 180, Num 1, pp 200-205, issn 0096-3003, 6 p.Article

Robust a Posteriori error estimates for finite element discretizations of the heat equation with discontinuous coefficientsBERRONE, Stefano.Modélisation mathématique et analyse numérique (Print). 2006, Vol 40, Num 6, pp 991-1021, issn 0764-583X, 31 p.Article

The decomposition method for initial value problemsLESNIC, D.Applied mathematics and computation. 2006, Vol 181, Num 1, pp 206-213, issn 0096-3003, 8 p.Article

Convergence of finite difference method for the parabolic problem with concentrated capacity and variable operatorBOJOVIE, Dejan; JOVANOVIE, Bosko S.Journal of computational and applied mathematics. 2006, Vol 189, Num 1-2, pp 286-303, issn 0377-0427, 18 p.Conference Paper

Extension of a postprocessing technique for the discontinuous galerkin method for hyperbolic equations with application to an aeroacoustic problemRYAN, Jennifer; SHU, Chi-Wang; ATKINS, Harold et al.SIAM journal on scientific computing (Print). 2005, Vol 26, Num 3, pp 821-843, issn 1064-8275, 23 p.Article

An unconditionally stable difference scheme for the one-space-dimensional linear hyperbolic equationMOHANTY, R. K.Applied mathematics letters. 2004, Vol 17, Num 1, pp 101-105, issn 0893-9659, 5 p.Article

AMR vs high order schemesJAMESON, Leland.Journal of scientific computing. 2003, Vol 18, Num 1, pp 1-24, issn 0885-7474, 24 p.Article

Numerical schemes for Hamilton-Jacobi equations on unstructured meshesLI, Xiang-Gui; WEI YAN; CHAN, C. K et al.Numerische Mathematik. 2003, Vol 94, Num 2, pp 315-331, issn 0029-599X, 17 p.Article

Finite difference weno schemes with Lax-Wendroff-type time discretizationsJIANXIAN QIU; SHU, Chi-Wang.SIAM journal on scientific computing (Print). 2003, Vol 24, Num 6, pp 2185-2198, issn 1064-8275, 14 p.Article

Single-point blow-up for a degenerate parabolic problem with a nonlinear source of local and nonlocal featuresCHAN, C. Y; TIAN, H. Y.Applied mathematics and computation. 2003, Vol 145, Num 2-3, pp 371-390, issn 0096-3003, 20 p.Article

Variable-coefficient difference schemes for quasilinear evolution problemsMEYER-SPASCHE, Rita.Lecture notes in computer science. 2003, pp 36-47, issn 0302-9743, isbn 3-540-00608-7, 12 p.Conference Paper

Algebraic mesh quality metricsKNUPP, Patrick M.SIAM journal on scientific computing (Print). 2002, Vol 23, Num 1, pp 193-218, issn 1064-8275Article

High degree precision decomposition method for the evolution problem with an operator under a split formGEGECHKORI, Zurab; ROGAVA, Jemal; TSIKLAURI, Mikheil et al.Modélisation mathématique et analyse numérique (Print). 2002, Vol 36, Num 4, pp 693-704, issn 0764-583XArticle

Multigrid methods with web-splinesHÖLLIG, Klaus; REIF, Ulrich; WIPPER, Joachim et al.Numerische Mathematik. 2002, Vol 91, Num 2, pp 237-255, issn 0029-599XArticle

The convergence of spectral and finite difference methods for initial-boundary value problemsFLYER, Natasha; SWARZTRAUBER, Paul N.SIAM journal on scientific computing (Print). 2002, Vol 23, Num 5, pp 1731-1751, issn 1064-8275Article

  • Page / 139